Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 75, NWS Louisville, KY

March 30, 20174 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 30, 2017, 8:25 PM CDT for 4 counties in Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2017, 8:25 PM CDT (01:25 UTC)
Expired
Mar 30, 2017, 9:00 PM CDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, KY, Barren County, KY, Metcalfe County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 76 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

998 
WUUS53 KLMK 310125
SVRLMK
KYC003-009-169-171-310200-
/O.NEW.KLMK.SV.W.0075.170331T0125Z-170331T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
825 PM CDT THU MAR 30 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Western Monroe County in south central Kentucky...
  Eastern Allen County in south central Kentucky...
  Southern Barren County in south central Kentucky...
  Southwestern Metcalfe County in south central Kentucky...

* Until 900 PM CDT

* At 825 PM CDT, a severe thunderstorm was located 8 miles north of
  Lafayette, moving north at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Glasgow, Scottsville, Fountain Run, Eighty Eight, Red Cross, Oak
  Forest, Gum Tree, Maynard, Haywood and Austin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3664 8620 3699 8612 3693 8565 3662 8585
TIME...MOT...LOC 0125Z 199DEG 45KT 3665 8603 

HAIL...1.00IN
WIND...60MPH
 
$$

AMS
1 follow-up statement
075 
WWUS53 KLMK 310148
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
848 PM CDT THU MAR 30 2017

KYC003-009-169-171-310200-
/O.CON.KLMK.SV.W.0075.000000T0000Z-170331T0200Z/
Monroe KY-Allen KY-Barren KY-Metcalfe KY-
848 PM CDT THU MAR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN MONROE...NORTHEASTERN ALLEN...SOUTHERN BARREN AND
SOUTHWESTERN METCALFE COUNTIES...

At 848 PM CDT, a severe thunderstorm was located near Glasgow, moving
north at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Glasgow, Dry Fork, Eighty Eight, Bristletown, Red Cross, Lucas,
Haywood, Sulphur Lick, Austin and Nobob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3681 8616 3699 8612 3693 8565 3678 8575
TIME...MOT...LOC 0148Z 199DEG 45KT 3693 8591 

HAIL...1.00IN
WIND...60MPH
 
$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:31 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 30, 6:31 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
731 PM EDT Thu Mar 30 2017

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 625 PM EDT Thu Mar 30 2017

...Severe Weather Risk Continues In The Ohio Valley...

While the tornado threat is looking less impressive with the warm
front well to our north, a line of storms continues its march across
western Kentucky. We're also seeing a smattering of convection over
south-central Kentucky, but nothing is getting very strong or
organized just yet as dewpoints have mixed down into the lower 50s
and shear is mostly unidirectional.

However, latest SPC mesoanalysis shows Downdraft CAPE maxed out over
central Kentucky at 800-900 J/kg. With this somewhat favorable
environment, any storms that can actually get up will be fairly
strong coming down. So the next few hrs will represent a narrowing
window for mainly pulse-severe winds.

&&

.Short Term...(This evening through Friday night)
Issued at 347 PM EDT Thu Mar 30 2017

In the near term, partly to mostly cloudy skies were noted across
the region.  Stream of mid-high level cloudiness continued to move
northeastward across the area.  Temperatures were warm with
temperatures in the low to mid 70s across southern Indiana and mid-
upper 70s across Kentucky.  A few spots across southeast and east KY
have topped 80 degrees.  In general, we expect the weather to remain
rather quiet for the next few hours with temperatures remaining
generally steady.

For this evening and tonight, main concern remains around strong to
severe thunderstorms impacting the region.  Previous thinking was
that a strong line of storms would move in from the west and swing
through the region this evening.  That still looks to be on track,
but the overall confidence in convective evolution and strength of
the storms is in question.  While the earlier model runs had been
suggesting a destabilizing atmosphere this afternoon, the cirrus
shield aloft has kept temperatures down.  Proximity soundings are
not as moist as the models suggested and mid-level lapse rates are
not all that steep.  Surface moisture is also not as high as the
models progged either.  Current dewpoints range from the upper 40s
in the east to the lower 50s in the west.

Our current thinking is that convection will start to develop in the
21-23Z time frame in the vicinity of the I-65 corridor of central KY
and grow upscale.  At the same time, convective line along the cold
front in western KY will sweep eastward.  This should result in a
rather large convective complex developing across the central part
of the CWA and then move eastward into eastern KY overnight.  This
idea is supported by the last few runs of the operational HRRR,
experimental HRRR, and the NSSL WRF ARW CAM models.  Depending on
the degree of instability that develops prior to convective
development, strong to severe convection still looks likely, though
the overall coverage may be less than previously thought.
Nonetheless, damaging winds and isolated large hail look to be the
main severe weather threats.

In regards to the tornado threat, initial tornado threat this evening
will be to our north along the retreating warm front across central
IN/OH where the low level flow is much more backed which is where
the low-level helicity is maximized.  Forecast wind fields in the
lower atmosphere continue to show more of a speed shear profile
without much in the way of turning in the low levels.  Latest model
proximity soundings do not suggest much in the way of low-level
backing prior to convection developing, so the tornado threat looks
relatively low in areal coverage.  However, can not completely rule
out an isolated tornado within the convective line, especially where
some localized surface wind backing could occur.

Convection will end from west to east late tonight with low
temperatures falling into the upper 40s to the lower 50s.  Upper low
will push through the region on Friday which will result in a
cool/cloudy/showery day across the region.  Highs will likely top
out in the lower 50s with lows Friday night cooling into the upper
30s to the lower 40s.

&&

.Long Term...(Saturday through Thursday)
Issued at 320 PM EDT Thu Mar 30 2017

The weekend continues to look dry and quiet as high pressure will
nose in from Canada.  Saturday will likely start off cloudy with a
slow clearing trend throughout the day as the low levels take time
to dry out.  Highs will range from the upper 50s across southern IN
and the northern Bluegrass with lower 60s across the I-65 corridor
to southern KY.  With more clearing expected Saturday night,
temperatures should drop into the upper 40s across SE IN into the
northern Bluegrass with lower 40s elsewhere.  Southerly flow will
become re-established by Sunday which should allow temperatures to
quickly warm back into the upper 60s to the lower 70s. Lows Sunday
night look to cool back into the 50s.

Next weather system in the form of a closed upper low will roll
eastward through the TN Valley Monday and Tuesday.  Bulk of the
strong storms associated with this feature will likely remain to our
south.  However, widespread showers and possibly some thunderstorms
will affect the region Monday and into early Tuesday.  Temperatures
will remain mild with highs in the mid-upper 60s with overnight lows
in the lower 50s.

A brief period of dry weather looks likely for Tuesday, but with the
fast progressive flow aloft, another system will streak through the
region on Wednesday bringing yet another round of showers and
thunderstorms to the region.  Highs Wednesday will be in the upper
60s to around 70, with highs on Thursday only warming into the upper
50s to the lower 60s.

A look ahead shows a rather large negative height anomaly developing
along the eastern US.  Both the GFS and Euro are in decent agreement
with this feature which should bring more unsettled and cooler than
normal weather to the region.

&&

.Aviation...(00z TAF Update)...
Issued at 710 PM EDT Thu Mar 30 2017

Scattered showers and thunderstorms ongoing across the region at
this time. Latest high-res models indicate that the line of
convection on the western fringes of the CWA will begin to dissipate
as it tracks eastward, while new convective development will occur
across central TN/KY and move northeastward. This would result in
widespread showers and thunderstorms for several hours this evening
before the activity shifts off to the northeast after 07z. Any
strong showers and thunderstorms could produce local MVFR/IFR
cigs/vis for a brief period of time.

After the shower and thunderstorm activity moves northeastward,
we'll have a brief period of VFR cigs/vis before MVFR/IFR cigs move
in from the west. Forecast model soundings hold the low level
stratus in place for most of the morning and afternoon tomorrow.
Winds will be breezy out of the southwest and gusts could approach
or exceed 20kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...RAS
Short Term...MJ
Long Term...MJ
Aviation...DM
Hazardous weather outlook, Mar 30, 2:56 PM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
356 PM EDT Thu Mar 30 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-312000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
356 PM EDT Thu Mar 30 2017 /256 PM CDT Thu Mar 30 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Evening and Tonight.

Scattered to numerous thunderstorms are expected across the outlook
area this evening. Some of the thunderstorms may be strong to severe
with damaging winds and large hail being the primary severe weather
threats. An isolated tornado threat exists in areas west of
Interstate 65.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional chances of showers and thunderstorms will be possible on
Monday and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ

In the hours before

Special weather statement, Mar 30, 7:44 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
844 PM EDT THU MAR 30 2017

KYZ053-063-064-310115-
Hart-Larue-Green-
844 PM EDT THU MAR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LARUE...
NORTHWESTERN GREEN AND CENTRAL HART COUNTIES...

At 844 PM EDT/744 PM CDT/, a strong thunderstorm was located over
Munfordville, moving northeast at 55 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Munfordville, Bonnieville, Boundary Oak, Wabash, Rowletts, Logsdon
Valley, Bunnell Crossing, Uno, Hammonville and Mount Sherman.

LAT...LON 3725 8604 3744 8587 3760 8565 3759 8560
      3757 8560 3755 8562 3754 8562 3755 8560
      3753 8559 3752 8556 3756 8554 3754 8550
      3752 8549 3746 8555 3747 8559 3743 8558
      3716 8581 3716 8583
TIME...MOT...LOC 0044Z 216DEG 49KT 3728 8585

AMS
Local storm report, Mar 30, 7:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             3 SSE ELIZABETHTOWN     37.66N 85.85W
03/30/2017  E1.00 INCH       HARDIN             KY   PUBLIC

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Mar 30, 7:59 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
859 PM EDT THU MAR 30 2017

INZ092-KYZ029>031-310130-
Clark-Jefferson-Oldham-Bullitt-
859 PM EDT THU MAR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLARK...
SOUTHWESTERN OLDHAM...JEFFERSON AND NORTHWESTERN BULLITT COUNTIES...

At 859 PM EDT, a strong thunderstorm was located over Hollyvilla,
moving northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Shively,
Lyndon, Middletown, Douglass Hills, Prospect and Hurstbourne.

LAT...LON 3833 8539 3830 8543 3830 8545 3828 8547
      3828 8545 3800 8580 3807 8592 3842 8565
TIME...MOT...LOC 0059Z 216DEG 49KT 3809 8579

AMS
Special weather statement, Mar 30, 8:16 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
816 PM CDT THU MAR 30 2017

KYZ073-074-310145-
Allen-Barren-
816 PM CDT THU MAR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT ALLEN AND BARREN COUNTIES...

At 816 PM CDT, a strong thunderstorm was located near Scottsville,
moving northeast at 50 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Glasgow, Scottsville, Horse Cave, Cave City, Red Cross, Oak Forest,
Coral Hill, Maynard, Pritchardsville and Lecta.

LAT...LON 3677 8624 3716 8598 3715 8592 3715 8587
      3717 8578 3715 8576 3714 8578 3711 8577
      3711 8576 3707 8576 3698 8575 3667 8605
TIME...MOT...LOC 0116Z 213DEG 43KT 3679 8610

RAS
Local storm report, Mar 30, 8:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
918 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             FAIRDALE                38.11N 85.76W
03/30/2017  E0.75 INCH       JEFFERSON          KY   BROADCAST MEDIA

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Mar 30, 8:22 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
922 PM EDT THU MAR 30 2017

KYZ024-025-027-028-310145-
Grayson-Meade-Hardin-Breckinridge-
922 PM EDT THU MAR 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL MEADE...
NORTHEASTERN GRAYSON...SOUTHWESTERN HARDIN AND SOUTHEASTERN
BRECKINRIDGE COUNTIES...

At 922 PM EDT/822 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Hardinsburg to near
Leitchfield. Movement was northeast at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Leitchfield, Brandenburg, Hardinsburg, Irvington, Ekron, Dyer, Se
Ree, Saint Paul, Buras and Solway.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3801 8618 3802 8613 3755 8605 3746 8640
      3776 8643
TIME...MOT...LOC 0122Z 216DEG 38KT 3775 8637 3756 8633

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:00 PM CDTSpecial Weather StatementLMKOhio30 min
Mar 30, 7:18 PM CDTSpecial Weather StatementLMKHardin27 min
Mar 30, 7:25 PM CDTSevere Thunderstorm WarningLMKHardin, Larue25 min
Mar 30, 7:27 PM CDTSpecial Weather StatementLMKMarion, Taylor33 min
Mar 30, 7:35 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson25 min
Mar 30, 7:44 PM CDTSpecial Weather StatementLMKHart, Larue31 min
Mar 30, 7:59 PM CDTSpecial Weather StatementLMKJefferson31 min
Mar 30, 8:04 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham26 min
Mar 30, 8:05 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 30, 8:10 PM CDTSevere Thunderstorm WarningLMKHardin, Larue20 min
Mar 30, 8:16 PM CDTSpecial Weather StatementLMKAllen, Barren29 min
Mar 30, 8:22 PM CDTSpecial Weather StatementLMKMeade23 min
Mar 30, 8:26 PM CDTSpecial Weather StatementLMKHenry, Shelby34 min
Mar 30, 8:39 PM CDTSpecial Weather StatementLMKFayette, Scott36 min
Mar 30, 8:55 PM CDTSpecial Weather StatementLMKGreen, Hart, Metcalfe35 min
Mar 30, 9:15 PM CDTSpecial Weather StatementLMKClark, Madison30 min
Mar 30, 9:19 PM CDTSpecial Weather StatementLMKLarue, Marion26 min
Mar 30, 9:23 PM CDTSpecial Weather StatementLMKGarrard, Lincoln37 min
Mar 30, 9:31 PM CDTSevere Thunderstorm WarningLMKMarion, Taylor, Washington29 min
Mar 30, 9:39 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison20 min
Mar 30, 9:43 PM CDTSpecial Weather StatementLMKCasey, Russell32 min
Mar 30, 9:47 PM CDTSpecial Weather StatementLMKNelson, Spencer28 min
Mar 30, 9:51 PM CDTSpecial Weather StatementLMKAnderson, Washington24 min
Mar 30, 9:56 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln34 min
Mar 30, 10:13 PM CDTSpecial Weather StatementLMKGarrard, Jessamine32 min
Mar 30, 10:24 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby21 min
Mar 30, 10:25 PM CDTSpecial Weather StatementLMKFayette35 min
Mar 31, 4:21 AM CDTAreal Flood AdvisoryLMKBourbon, Clark, Nicholas3 hr
Mar 31, 11:37 AM CDTRiver Flood WarningLMKBourbon20 hr
Mar 31, 2:49 PM CDTRiver Flood WarningLMKNicholas, Robertson12 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.